# SDR SCNA20201116235

- Difficulty date: October 21, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN FLOOR SHEAR WEB, STA 1016+3, RBL 9, WL 208.  REMOVED DAMAGED SHEAR WEB FROM AFT CABIN FLOOR STA 1016+3 RBL 9 WL 208, DUE TO NO DAMAGE ALLOWABLE.  INSTALLED A NEW SHEAR WEB STEM NO 147A5712U53 P/O 805698, PER SRM 51-40-02-0G-0 AN DWG 147A5700.
